# SDR DALA1237479256

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 583-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO TRACK BS 583-522 CORRODED.  REMOVED DAMAGED CARGO TRACK FROM FS 427-583, FABRICATED AND INSTALLED NEW TRACK IAW SRM 53-40-01 FIG 7 AND SRM 51-30-01 VOL 2.
